# SDR YENA200410

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 14,428 hours, 6,260 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 4645
- Condition: Malfunctioned
- Location: Entertain Sys
- Part time: 1,739 hours, 581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED OF A BURNING ODOR NEAR ROW 25 IN THE CABIN.  LIVE TV SHUT DOWN AS A PRECAUTION, BURNING ODOR NO LONGER PRESENT.  PERFORMED INFO NOTICE 2003-T050TRA, LIVE TV SYSTEM INTEGRITY CHECK, NO EVIDENCE OF ELECTRICAL ODOR NOTED, VISUAL INSPECTION PERFORMED.  AS A PRECAUTION  REPLACED SEBS IN ROW 24B & 25B.
